Automorphisms of an AT4(4, 4, 2)-Graph and of the Corresponding Strongly Regular Graphs

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)S59-S67
Number of pages9
JournalProceedings of the Steklov Institute of Mathematics
Volume304
DOIs
Publication statusPublished - 1 Apr 2019

Fingerprint

Strongly Regular Graph
Automorphisms
Graph in graph theory
Intersection
Distance-regular Graph
Automorphism Group
Quotient
Unknown

Keywords

  • distance-regular graph
  • graph automorphism

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

Cite this

@article{b39b008e203045229a33dc5181871f0f,
title = "Automorphisms of an AT4(4, 4, 2)-Graph and of the Corresponding Strongly Regular Graphs",
keywords = "distance-regular graph, graph automorphism",
author = "Efimov, {K. S.}",
year = "2019",
month = "4",
day = "1",
doi = "10.1134/S008154381902007X",
language = "English",
volume = "304",
pages = "S59--S67",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

Automorphisms of an AT4(4, 4, 2)-Graph and of the Corresponding Strongly Regular Graphs. / Efimov, K. S.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 304, 01.04.2019, p. S59-S67.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Automorphisms of an AT4(4, 4, 2)-Graph and of the Corresponding Strongly Regular Graphs

AU - Efimov, K. S.

PY - 2019/4/1

Y1 - 2019/4/1

KW - distance-regular graph

KW - graph automorphism

UR - http://www.scopus.com/inward/record.url?scp=85067078076&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000470756500006

U2 - 10.1134/S008154381902007X

DO - 10.1134/S008154381902007X

M3 - Article

VL - 304

SP - S59-S67

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -